i am on accutane and have swollen lymph nodes, one near my ear, and one under each jaw. Is it normal?

should i be worried, should i stop accutane, my throat feels sore, maybe my lymph nodes are swelling cuz of tonsils, i didnt eat medicines i dont wanna hurt my liver any further. when i swallow my throat feels irritated but some times i think its the lymph nodes. why is this happening, im on day 20 with 30 mgs of roacctuane . the first i got the one near my ear, then it got bigger and its really small now, but the i got a new one on my jaw today so yeah, thanks in advance.

Doctor Answers 1

Swollen glands

Your symptoms are probably due to a strep throat and not Accutane. You should consult your physician.

Virginia Beach Dermatologist
4.7 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.